Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 69 No. 4 (2011)
A. Antonevich, T. Romanchuk
Schrödinger operator of the form [...]
T. Aoki, N. Honda, Y. Umeta
On the form of instanton-type solutions for equations of the first Painlevè hierarchy by the multiple-scale analysis
R. D. Carmichael
Analytic functions, Cauchy kernel, and Cauchy integral in tubes
N. Honda, K. Umeta
A cohomology vanishing theorem and Laplace hyperfunctions with holomorphic parameters
I. Melnikova, M. Alshanskiy
Abstract stochastic problems in spaces of distributions
S. Mincheva-Kaminska
Equivalence of sequential definitions of the convolution of distributions
G. A. Omel'yanov
About the stability problem for strictly hyperbolic systems of conservation laws
V. M. Shelkovich
Propagation of delta-shocks in one system of conservation laws
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.